# SDR AALA202211115867

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 26,276 hours, 7,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 11WL BATTERY FAULT MESSAGE DURING CIDS TEST OF THE EMERGENCY POWER SUPPLY UNIT SYSTEM PER CARD 26L00025012. MAINTENANCE REPLACED  EMERGENCY POWER SUPPLY UNIT 11WL BATTERY PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
